# SDR 98ZZZX1610

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2256L
- Make and model: Ayres S2RT34NORMAL
- Aircraft serial: T34232
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Pilot Tube
- Part number: A1891A
- Condition: Displaced
- Location: Prop Hub
- Part time: 512 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PROPELLER TO REPLACE BROKEN LINK PIN UNIT.  FOUND CORROSION ON BLADE.  UPON FURTHER INSPECTION, FOUND CORROSION ON ALL THREE BLADES AND ANOTHER BROKEN SCREW IN ANOTHER LINK PIN  UNIT.  AFTER DISASSEMBLY, A PILOT TUBE WAS FOUND OUT OF POSITION.  PROP HUB WAS SENT BACK TO FACTORY FOR REPAIR.  SCREWS LOOK LIKE THEY WERE OVERTORQUED.  THE PILOT TUBE DID NOT HAVE ENOUGH PITCH TO HOLD IT IN POSITION.  SUBMITTER STATED MANUFACTURER NEEDS TO CHECK THEIR QUALITY CONTROL AND MANUFACTURE ASSY PROCEDURES.
